Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 19, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 18, 2021, 2:58 PM EDT for Alachua County, Bradford County, Union County, Florida. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2021, 2:58 PM EDT (18:58 UTC)
- Expired
- Mar 18, 2021, 3:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alachua County, FL, Bradford County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 3:05 PM EDT | TORNADO | 1 Nnw Alachua, FL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NNW ALACHUA. ROOF PEELED OFF CARPORT AND MULTIPLE TREES DOWN, ONE OF WHICH FELL ON AND DAMAGED A CAR. EF-0 DAMAGE, ESTIMATED 81 MPH. |
| Mar 18, 3:08 PM EDT | TSTM WND DMG | 1 Nnw Alachua, FL | POSSIBLE TORNADO DAMAGE. ROOF TORN OFF HOME AND VEHICLE DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 11:42 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
394
WUUS52 KJAX 181858
SVRJAX
FLC001-007-125-181945-
/O.NEW.KJAX.SV.W.0019.210318T1858Z-210318T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
258 PM EDT Thu Mar 18 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Central Bradford County in northern Florida...
Northeastern Alachua County in northern Florida...
Southern Union County in northern Florida...
* Until 345 PM EDT.
* At 258 PM EDT, a severe thunderstorm was located over High Springs,
or 15 miles southwest of Worthington Spring, moving northeast at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lake Butler, Raiford, Worthington Spring, Alachua, Worthington
Springs, Groves, New River, Beasley, Upland Pines and Sampson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2993 8253 2995 8253 3010 8222 2984 8208
2974 8247 2993 8254
TIME...MOT...LOC 1858Z 243DEG 35KT 2977 8260
HAIL...<.75IN
WIND...60MPH
$$
NELSON2 follow-up statements
706
WWUS52 KJAX 181932
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
332 PM EDT Thu Mar 18 2021
FLC001-181942-
/O.CAN.KJAX.SV.W.0019.000000T0000Z-210318T1945Z/
Alachua FL-
332 PM EDT Thu Mar 18 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALACHUA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
LAT...LON 2997 8248 3008 8221 2986 8209 2984 8216
2984 8218 2985 8220 2984 8223 2985 8224
2984 8228 2988 8234 2988 8238 2991 8241
2992 8241 2992 8242
TIME...MOT...LOC 1932Z 243DEG 35KT 2992 8226
$$
FLC007-125-181945-
/O.CON.KJAX.SV.W.0019.000000T0000Z-210318T1945Z/
Bradford FL-Union FL-
332 PM EDT Thu Mar 18 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CENTRAL BRADFORD AND SOUTHEASTERN UNION COUNTIES...
At 332 PM EDT, a severe thunderstorm was located over New River, or 8
miles southeast of Lake Butler, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lake Butler, Raiford, Worthington Spring, Worthington Springs, New
River, Beasley, Sampson, Hampton, Brooker and Johnstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2997 8248 3008 8221 2986 8209 2984 8216
2984 8218 2985 8220 2984 8223 2985 8224
2984 8228 2988 8234 2988 8238 2991 8241
2992 8241 2992 8242
TIME...MOT...LOC 1932Z 243DEG 35KT 2992 8226
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
AK225
WWUS52 KJAX 181943
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
343 PM EDT Thu Mar 18 2021
FLC007-125-181953-
/O.EXP.KJAX.SV.W.0019.000000T0000Z-210318T1945Z/
Bradford FL-Union FL-
343 PM EDT Thu Mar 18 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BRADFORD AND
SOUTHEASTERN UNION COUNTIES WILL EXPIRE AT 345 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jacksonville.
LAT...LON 2997 8248 3008 8221 2986 8209 2984 8216
2984 8218 2985 8220 2984 8223 2985 8224
2984 8228 2988 8234 2988 8238 2991 8241
2992 8241 2992 8242
TIME...MOT...LOC 1943Z 241DEG 36KT 2998 8215
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 1:40 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Mar 18, 1:40 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
140 PM EDT Thu Mar 18 2021
.AVIATION...
[Through 18Z Friday]
Showers and embedded thunderstorms are continuing to move
eastward along a broken line and presently located from Jesup GA
to Live Oak FL and into the northeast Gulf of Mexico at 1735Z.
Have moved up the timing of the showers and storms slightly as the
activity moving east steadily near 35-40 kt. A period of MVFR
cigs ahead of the convection but main impacts around the 19z-23z
time frame. Some storms may be severe this aftn with damaging wind
gusts. Some IFR is possible but will be brief. Winds expected to
be are south- southwest 15-20G30kt rest of the aftn. Winds will
turn more westerly late evening and overnight as the cold front
moves east of the area. Prevailing VFR conditions will return
tonight and into Friday.
&&
.PREV DISCUSSION [834 AM EDT]...
.NEAR TERM [Through Tonight]...
Early this morning...Light and moist southerly flow has produced
some areas of low clouds and fog, but likely too much flow above
the boundary layer for widespread dense fog to develop and any fog
should dissipate quickly after sunrise and winds quickly increase.
Today...Forecast remains on track for windy and warm conditions to
develop ahead of approaching squall line as temps push well into
the 80s and should mix down the increasing winds aloft with South
to Southwest winds increasing to at least 20 to 25 mph with peak
gusts around 40 mph at times from late this morning through the
afternoon hours just ahead of the squall line and have posted a
Wind Advisory for this scenario for all of NE FL/most of SE GA
which will have enough time to warm up ahead of the squall line.
The best chances for strong gradient wind gusts to 40 to 45 mph
will be mainly south and east of a line from GNV-JAX-BQK all the
way to the Atlc Coast as the Southwest winds will push the warm
80s all the way to the beaches this afternoon.
Hi-Res Models have been consistently bringing the lead edge of the
squall line into inland SE GA and the Suwannee River Valley around
Noon and pushing it eastward to the Atlc Coast early this evening
just before sunset, although the end timing could be sooner if the
line accelerates as it breaks up slightly as it reaches the I-95
corridor of NE FL. Shear and Dynamics will be slowly pulling
northward into the Carolinas through the afternoon so best chances
for damaging winds/isolated tornadoes will be across SE GA from
Waycross northward to the Altamaha River Basin, but still expected
at least isolated severe storm potential along the entire line.
A few evening storms over the Atlc Coastal Waters, otherwise
clearing skies and cooler airmass filters into the region with
temps almost 35 to 40 degrees cooler than this afternoon high
temps with lows in the 40s/50s.
.SHORT TERM [Friday Through Saturday Night]...
Friday...Cooler and drier airmass in place in near breezy West to
Northwest flow at 10-15 mph with highs closer to climo values in
the mid/upper 60s for SE GA and lower 70s for NE FL.
Friday Night...Secondary trough passage takes place during the
late evening hours and winds shift around to the Northeast after
midnight and increase to breezy/windy levels by morning along the
Atlc Coast as Strong High Pressure builds into the Carolinas.
Clouds increase overnight and expect a slight chance of showers
with the trough passage from north to south and along the atlc
coast by morning. Lows in the 40s inland and lower 50s coast.
Saturday and Saturday Night...Mid level trough digs over the SE US
and Northeast flow increases across the region along with enough
moisture to bring widespread cloud cover and isolated showers
inland and scattered showers along the Atlc Coast. The cool N-NE
flow and cloud cover will hold Max temps well below normal in the
50s from the I-10 corridor northward across SE GA with lower 60s
for the rest of NE FL. Along the Atlc Coast expect N-NE winds at
20 to 30 mph with gusts to 40 mph at times and Wind Advisories may
need to be posted along with high surf at the beaches and likely
some beach erosion during times of high tide. Not much in the way
of coastal flooding expected due to a favorable moon phase, but
elevated water levels just below minor flood stages are expected.
Rather cool and brisk Sat Night with lows in the 40s inland and
near 50 along the coast and combined with the wind will push wind
chills down into the 30s over SE GA and inland NE FL.
.LONG TERM [Sunday Through Wednesday]...
Sunday/Monday...Nor'easter conds are continued and even enhanced
as low pressure trough digs southward at the mid levels and helps
to develop Surface low pressure center off the FL East Coast north
of the Bahamas that will continue a strong pressure gradient and
North to Northeast winds at 20-30G40 mph along the coast through
this time frame with scattered showers along the coast with only a
few isolated showers inland. Temps will continue well below normal
with highs only around 60 degrees on Sunday, with some moderation
by Monday into the upper 60s/near 70 as the system begins to pull
away towards the Northeast and winds begin to relax late on Monday.
Continued cool overnight lows in the 40s inland and near 50 coast.
Tuesday/Wednesday...Mid level ridge replaces departing trough and
while this ridge is a bit "dirty" with some mid/upper level
moisture that will lead to just partly cloudy conditions with not
much in the way of rainfall expected at this time and temps return
to near to slightly above normal levels with highs well into the
70s Tuesday and even some near 80 degree readings over inland
areas by Wednesday with cooler temps at Atlc beaches in daily sea
breeze front pushing inland. Overnight lows rebound closer to 50
degrees inland and in the 50s along the Atlc Coast.
.MARINE...
A strong cold front will approach the region from the west this
morning. A thunderstorm squall line will move east across the
waters late this afternoon and evening with the potential for
severe weather. The cold front will clear to the southeast
tonight.
A secondary trough will move south across area Friday into Friday
night, as strong high pressure builds to the north. Over the weekend
strong high pressure will be to the north with an inverted low
pressure trough developing over the coastal waters. This low
pressure area will move to the east of the region early next week.
Advisory conditions expected for the offshore waters today and
tonight due to the approach and passage of front. Advisory to
Gale conditions likely for all waters over the weekend into next
week.
Rip Currents: Lingering moderate risk today with surf/breakers of
2-3 ft becoming low risk on Friday in the offshore flow.
Coastal Hazards: Expecting high risk of rips this weekend in the
Nor'easter conds along with high surf/beach erosion that will
continue into early next week.
.FIRE WEATHER...
Windy and warm weather will create very high dispersion levels
this afternoon and hazardous fire weather conditions despite not
reaching critical humidity levels.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 47 66 42 56 43 / 0 0 0 10 20
SSI 51 67 48 56 49 / 0 0 10 30 40
JAX 51 70 50 58 49 / 0 0 10 30 30
SGJ 53 70 53 62 53 / 50 0 20 30 30
GNV 49 70 48 63 47 / 0 0 0 10 10
OCF 52 72 49 67 50 / 20 0 0 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 PM EDT this evening for Baker-Bradford-
Central Marion-Clay-Coastal Duval-Coastal Flagler-Coastal
Nassau-Coastal St. Johns-Eastern Alachua-Eastern Marion-
Gilchrist-Hamilton-Inland Duval-Inland Flagler-Inland
Nassau-Inland St. Johns-Northern Columbia-Putnam-Southern
Columbia-Suwannee-Union-Western Alachua-Western Marion.
GA...Wind Advisory until 7 PM EDT this evening for Brantley-Clinch-
Coastal Camden-Coastal Glynn-Echols-Inland Camden-Inland
Glynn-Northeastern Charlton-Northern Ware-Pierce-Southern
Ware-Wayne-Western Charlton.
AM...Small Craft Advisory until 11 AM EDT Friday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
&&In the hours before
Special weather statement, Mar 18, 1:54 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
154 PM EDT Thu Mar 18 2021
GAZ136-181830-
Wayne GA-
154 PM EDT Thu Mar 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAYNE COUNTY UNTIL 230 PM
EDT...
* At 154 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Screven, or 7 miles southwest
of Jesup, moving northeast at 50 mph.
* Winds in excess of 45 mph, funnel clouds, and minor flooding due to
heavy rainfall is possible with this storm.
* Locations impacted include...
Jesup, Gardi, Screven and Doctortown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 600 PM EDT for southeastern
Georgia.
LAT...LON 3171 8188 3167 8185 3165 8181 3166 8181
3164 8179 3163 8179 3163 8177 3161 8177
3161 8175 3160 8175 3161 8174 3158 8170
3156 8170 3143 8204 3158 8213 3159 8213
3172 8189
TIME...MOT...LOC 1754Z 241DEG 44KT 3155 8201
AKLocal storm report, Mar 18, 1:58 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
158 PM EDT THU MAR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM NON-TSTM WND GST 3 NE YULEE 30.66N 81.54W
03/18/2021 M40 MPH NASSAU FL MESONET
MESONET STATION AP505 YULEE.
&&
KCSpecial weather statement, Mar 18, 2:02 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
202 PM EDT Thu Mar 18 2021
FLZ035-136-236-181845-
Eastern Alachua FL-Western Alachua FL-Gilchrist FL-
202 PM EDT Thu Mar 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILCHRIST AND
SOUTHWESTERN ALACHUA COUNTIES UNTIL 245 PM EDT...
* At 202 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles south of Cross City, moving
northeast at 50 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Trenton, Alachua, Archer and Newberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
LAT...LON 2963 8297 2964 8296 2967 8296 2982 8247
2948 8245 2948 8255 2954 8256 2953 8265
2956 8266 2956 8275 2958 8276 2958 8278
2959 8294 2958 8295 2961 8297
TIME...MOT...LOC 1802Z 247DEG 42KT 2953 8311
NELSONLocal storm report, Mar 18, 2:02 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 PM EDT THU MAR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM NON-TSTM WND GST 2 NE JACKSONVILLE INTER 30.50N 81.68W
03/18/2021 M41 MPH DUVAL FL ASOS
ASOS STATION KJAX JACKSONVILLE INTL AIRPORT.
&&
KCLocal storm report, Mar 18, 2:07 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
207 PM EDT THU MAR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM TORNADO 2 NW BRISTOL 31.47N 82.24W
03/18/2021 Pierce GA EMERGENCY MNGR
EMA REPORTED TORNADO TOUCHDOWN OFF OF JUNE ROAD IN
NORTHWEST PIERCE COUNTY. SO FAR 4 TREES DOWNED. EMA IS
ASSESSING FURTHER DAMAGE IN THE AREA.
&&
ARSSpecial weather statement, Mar 18, 2:09 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
209 PM EDT Thu Mar 18 2021
FLZ023-030-031-122-136-222-236-181915-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-Baker FL-
Union FL-Bradford FL-Northern Columbia FL-
209 PM EDT Thu Mar 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...NORTHWESTERN
ALACHUA...BAKER...UNION AND SOUTHEASTERN COLUMBIA COUNTIES UNTIL 315
PM EDT...
* At 209 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Fort White, or near Ichetucknee
Spring, moving northeast at 50 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Starke, Lake Butler, Raiford, Worthington Spring, Taylor,
Macclenny, High Springs, Glen St. Mary, Worthington Springs and
Palestine Community.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 600 PM EDT for northern and
northeastern Florida...and southeastern Georgia.
LAT...LON 3005 8265 3058 8246 3057 8222 3054 8224
3049 8220 3042 8221 3038 8219 3036 8216
3037 8210 3036 8209 3036 8205 2991 8205
2977 8266
TIME...MOT...LOC 1809Z 241DEG 42KT 2989 8271
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 2:31 AM EDT | Wind Advisory | JAX | Alachua, Baker, Bradford, Duval, Flagler, Gilchrist and 4 more | 15 hr |
| Mar 18, 11:53 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 82 min |
| Mar 18, 12:55 PM EDT | Special Weather Statement | JAX | Gilchrist, Suwannee | 50 min |
| Mar 18, 1:16 PM EDT | Special Weather Statement | JAX | Hamilton | 29 min |
| Mar 18, 1:33 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 42 min |
| Mar 18, 1:41 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist, Suwannee | 49 min |
| Mar 18, 2:02 PM EDT | Special Weather Statement | JAX | Gilchrist | 43 min |
| Mar 18, 2:09 PM EDT | Special Weather Statement | JAX | Baker, Bradford, Union | 66 min |
| Mar 18, 2:29 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 46 min |
| Mar 18, 2:40 PM EDT | Tornado Warning | JAX | Alachua, Gilchrist | 35 min |
| Mar 18, 3:07 PM EDT | Tornado Warning | JAX | Alachua, Bradford, Union | 23 min |
| Mar 18, 3:22 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Union | 38 min |
| Mar 18, 3:40 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 50 min |
| Mar 18, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval | 36 min |
| Mar 18, 3:59 PM EDT | Special Marine Warning | JAX | 91 min | |
| Mar 18, 4:10 PM EDT | Tornado Warning | JAX | Clay, Duval | 11 min |
| Mar 18, 4:41 PM EDT | Special Weather Statement | JAX | Saint Johns | 19 min |
| Mar 18, 4:49 PM EDT | Special Weather Statement | JAX | Citrus | 56 min |
| Mar 18, 4:52 PM EDT | Special Marine Warning | JAX | 83 min | |
| Mar 18, 5:31 PM EDT | Special Weather Statement | JAX | Duval | 44 min |
| Mar 18, 6:07 PM EDT | Special Weather Statement | JAX | Duval | 23 min |
| Mar 18, 6:10 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Mar 18, 7:09 PM EDT | Special Weather Statement | JAX | Saint Johns | 51 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.